# SDR DALA2025022501466

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 93,479 hours, 15,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT DECK EMERGENCY EXIT SIGN IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY EXIT SIGN REF B767 AMM 33-51. OPERATIONAL CHECK WAS OK. (LP #6484932)
